# SDR IPXA2B71994

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380526
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FWD CARGO COMPT STA 640, LBL 94 CEILING AREA FLOOR PANEL SUPPORT FOUND CORROSION CRACK.  REPAIRED IAW RS R-53-25-37319 REV A & EO B747-5310-46204-A JUST BTW LBL83 TO LT MOST OTBD, ORIG MATL:BAC1505-101050-7075T6511 AND THICKNESS 0.196", CORROSION BLENDED D:0.185" X W:1" X L:5", CORRODED DAMAGED FLOOR BEAM CAP CUTOFF BTW LBL89.5" AND LT MOST OTBD, & THE LENGTH: 33.25", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
